MathSciNet Relay Station
MathSciNet bibliographic data
MR856728 (87h:14034) 14J29
Moishezon, Boris; Teicher, Mina Existence of simply connected algebraic surfaces of general type with positive and zero indices. Proc. Nat. Acad. Sci. U.S.A. 83 (1986), no. 18, 6665–6666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement